# SDR 97ZZZX2540

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Pnl 3217 Lbl 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT OF PANEL 3217 ON FRAME ABOVE IT APPROXIMATELY LBL 5 A/C BAY. INSTALLED NEW PART 69-46628-4.
